# SDR C2XA08TY029

- Difficulty date: February 12, 2008
- Submitted: February 13, 2008
- Operation: Air carrier
- Aircraft: N17108
- Make and model: Emb EMB-145XR
- Aircraft serial: 145655
- Aircraft time: 15,100 hours, 7,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TYS - DURING ROUTINE MX THE FWD CEILING EMERGENCY LIGHT WAS FOUND INOP.  MX REMOVED AND REPLACED THE LAMPS IAW 145XR AMM 33-50-06 AND OPS CHECKED GOOD.  A/C WAS RETURNED TO SERVICE.
